# SDR IPXA2023121661111

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 16,474 hours, 2,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG FLASHLIGHT FLIGHTDECK F/O SIDE SHOWS RED TEST LIGHT WHEN TEST P/B PUSHED F/O EMERG FLASHLIGHT BATTERY PACK REPLACED I.A.W. AMM 25-60-60-960-801 REV.43. TEST SATIS.  Q9DY421Y CRN97059746
